Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

help help help please !!!!!

so these days i just been spotting and spotting but no period . :/
so i thought maybe if i took my friends birth control pill tonight it will stop the bleeding the next day ... will that actually work ??
i know it sounds stupid but i need yur help .

Answer Question
 
Anonymous

Asked by Anonymous at 12:23 AM on Nov. 18, 2010 in Just for Fun

Answers (6)
  • No it won't atop the bleeding and you should NEVER take medication that was intended for someone else.
    HaydensMama07

    Answer by HaydensMama07 at 12:25 AM on Nov. 18, 2010

  • *stop
    HaydensMama07

    Answer by HaydensMama07 at 12:25 AM on Nov. 18, 2010

  • No, not necessarily. If you were to continue taking the pills it might help, but that might have done more harm. Usually taking a couple of pills and then stopping will bring on another period.
    m-avi

    Answer by m-avi at 12:25 AM on Nov. 18, 2010

  • Go to Planned Parenthood. They'll give you an exam, medical advice, and the medicine you need. If you can't afford to pay, they'll generally reduce the cost of the visit. STOP taking someone else's medicine!
    GoodyBrook

    Answer by GoodyBrook at 12:33 AM on Nov. 18, 2010

  • It not only sounds stupid, it is stupid. You know it is a lousy idea. Don't do it.
    tootoobusy

    Answer by tootoobusy at 9:12 AM on Nov. 18, 2010

  • No! Why on earth would you take someone else's pill? And, won't she need it? Just call your doctor. Let a professional help you.
    DivaDynamite

    Answer by DivaDynamite at 9:45 AM on Nov. 18, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN